# SDR 9717106739

- Difficulty date: September 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N639US
- Make and model: Boeing 747251F
- Aircraft serial: 23887
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Malfunctioned
- Location: Nr 4 Hyd Syst
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF, THE HYD SYS PRESS 4 LIGHT ILLUMINATED.  AIRCRAFT ABORTED TAKEOFF AND RECYCLED THE AIR DRIVEN PUMP AND ENGINE DRIVEN PUMP SWITCHES AND THE LIGHTS EXTINGUISHED.  VISUALLY INSPECTED AND OPERATIONALLY CHECKED THE NR 4 AIR DRIVEN PUMP AND ENGINE DRIVEN PUMP, ALL CHECKED NORMAL.
